# SDR 29GA2019053100001

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 38,818 hours, 42,525 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 33015
- Part serial: 2014
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0091 FLL/FLL REPORT:C/B L8 (EMER LT CABIN + EXT CTC) POPPED. CORRECTIVE ACTION:  R/R EXTERIOR EMERGENCY- LIGHTING POWER SUPPLY (24LN) REF AMM 33-50-10-04. OPERATIONAL TEST OF EMERGENCY LIGHTING GOOD REF AMM 33-50-00.
